MathSciNet Relay Station
MathSciNet bibliographic data
MR2765842 62F12
Wu, Qunying; Jiang, Yuanying The strong consistency of $M$ estimator in a linear model for negatively dependent random samples. Comm. Statist. Theory Methods 40 (2011), no. 3, 467–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement